# SDR C2XA10IA327

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 29,310 hours, 22,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9802203
- Condition: Seized
- Location: Nr 1
- Part time: 29,314 hours, 22,180 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2380, THE CREW REPORTED NOISE AND A SMOKE SMELL COMING FROM THE NUMBER ONE PACK.  MAINTENANCE FOUND THE NR 1 ACM TO BE SEIZED, AND PLACED THE LEFT COOLING PACK ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  LATER ON 12/13/10 THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT ACM, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
